MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC ARGYLE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 200, LLC ARGYLE; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461008
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record review could not be performed because a lot number was not received with the complaint.However, as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to the release of product.A sample was not received for the investigation.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported condition and determine the root cause.However, corrective and preventative actions have been implemented to address the reported condition.If a sample is received at a later date, the complaint will be reopened, and the investigation will be updated accordingly.All information received will be used for tracking and trending purposes.
 
Event or Problem Description
The customer reported the middle of the hose/line is broken.Per additional information provided on (b)(6) 2023, the tube was broken in two pieces and was noticed before use.

Brand Name
ARGYLE
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key20400593
Report Number1423537-2024-00202
Device Sequence Number6546234
Product Code KNT
UDI-Device Identifier10192253007763
UDI-Public(01)10192253007763
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K820441
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number461008
Device Catalogue Number461008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown